# SDR ASAA2017101522213

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,461 hours, 12,064 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 40,455 hours, 12,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE XB ILLUMINATED DURING CLIMB & DESCENT.  ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING FOR THE NR 2 ENGINE XB INDICATION IAW FIM 76-05 TASK 809.  FAULT ISOLATION SHOWED THE NR 2 ENGINE START LEVER CHANNEL A INPUTS TO DEU-1 AND DEU-2 SHOWED CUTOFF WITH LEVER IN IDLE POSITION.   THE NR 2 ENGINE EEC BITE SHOWED FAULT 76-31362 THE START LEVER SIGNALS DISAGREE LOGGED FOR SIX OUT OF TEN STARTS.  ACCOMPLISHED TROUBLESHOOTING FOR FAULT 76-31362 IAW FIM 76-11, TASK 801,  VERIFIED START LEVER INPUTS TO R568 START LEVER RELAY WERE OUT OF LIMITS.   REMOVED AND REPLACED M1825 ENGINE START BRAKE ASSY IAW AMM 76-11-10-010-801-F00, AND 76-11-10-420-801-F00.  PERFORMED ENGINE FUEL SPAR VALVE  ELECTRICAL CONTROL AND INDICATION TEST IAW AMM 28-22-00-710-801, EEC TEST IAW AMM 73-21-00-700-804-F00, EEC DISCRETES TEST IAW AMM 73-21-00-700-809-F00, ENGINE IGNITION SYSTEM AUDIBLE TEST IAW AMM 74-00-00-750-801-F00, AND POWERPLANT TEST NR 13 ENGINE RUN - EEC BITE CHECK IAW AMM 71-00-00-700-808-F00 - ALL TESTS PASSED.
